Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffer from nausea and loose stools. Stomach viral infection?

A week ago I had nausea and thought I was on the cusp of a flu bug so I took a tami-flu. I vomited two hours later. No fever, chills or aches. The next am I took more tami flu and gradually felt better that am. However, since then I continue to have periodic stomach rumbling, loose bowels and very odorous gas on and off each day.
I am a 68 year old woman. My stools are fairly light in color. My diet of late has been light meals, yogurt, soup, not a lot of roughage since this started. Does this sound like a mild tummy virus?
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of Acute viral gastroenteritis.
Presence of watery diarrhea, abdominal discomfort suggests the diagnosis.
You should consult with internal medicine specialist/ general surgeon and should go for thorough check up.
You should go for complete blood count, serum electrolytes, and renal function test.
You should take complete antibiotic therapy, probiotics, antispasmodics.
You should maintain your hydration by taking potassium rich supplements.
Avoid milk and all milk related products such as cheese and butter.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 5 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Omer's  Response
tamiflu side effects
>10%: Gastrointestinal: Vomiting (2% to 15%)

1% to 10%:

Gastrointestinal: Nausea (4% to 10%), abdominal pain (2% to 5%), diarrhea (1% to 3%) is an antiviral .......killed all your good viruses + bacteria that help digest ur food and decrease odour......u need to have stool test + multivitamins so that that good bugs regrow start multivitamins
take care
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor